# SDR DLL17981326

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND EMERGENCY TRACK LIGHTING WAS INOP.  CHANGED THE ADDITIONAL POWER SUPPLY AND THE REGULAR POWER SUPPLY.
